# SDR CALA2020060801014

- Difficulty date: June 5, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 65,763 hours, 23,597 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER INSPAR RIB NR 1 HAS A CRACK ON THE FLANGE AT VERTICAL STIFFNER NR 1. (REF NR 99880680) REPAIRED RT HORIZ STAB INSPAR RIB NR 1, STIFFNERS NR 1 FLANGE AS PER SRM 55-10-09 REPAIRS, FIG 204.
